Tsukuba Journal of Mathematics

Meta-abelianizations of $SL(2,Z \frac{1}{p})$ and Dennis-Stein symbols

Jun Morita

Full-text: Open access

Abstract

Using a Dennis-Stein symbol, we will study $K_{2}(2,Z[\frac{1}{p}])$ and the meta-abelianization of $SL(2,Z[\frac{1}{p}])$

Article information

Source
Tsukuba J. Math., Volume 20, Number 1 (1996), 71-76.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496162978

Digital Object Identifier
doi:10.21099/tkbjm/1496162978

Mathematical Reviews number (MathSciNet)
MR1406029

Zentralblatt MATH identifier
0886.19001

Citation

Morita, Jun. Meta-abelianizations of $SL(2,Z \frac{1}{p})$ and Dennis-Stein symbols. Tsukuba J. Math. 20 (1996), no. 1, 71--76. doi:10.21099/tkbjm/1496162978. https://projecteuclid.org/euclid.tkbjm/1496162978


Export citation